# SDR UALA2013072505238

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 50,059 hours, 19,818 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP "B"  FOUND TOTAL RESISTANCE TO BE 1511 OHMS BETWEEN PINS J AND K FROM ENGINE 2 FDU.  RESISTANCE VALUE IS WITHIN LIMITS IAW TSM 26-12-00-810-806-A PG 4 OF 7, ITEM 5A.  WIRING CHECKED OK.  NO VISUAL DAMAGE ON WIRE. FOUND LOOSE CONNECTOR.  SECURED CONNECTOR. NR 2 ENG LOOP TESTED OK.
